# SDR YENA2023013100109

- Difficulty date: January 29, 2023
- Submitted: January 31, 2023
- Operation: Air carrier
- Aircraft: N187JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 009
- Aircraft time: 44,244 hours, 28,941 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: Worn
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CORROSION ON FLOOR STRUCTURE SEAT TRACK BEAM BTW FR 84 & Y=300RH; FLOOR STRUCTURE SEAT TRACK BEAM BTW FR 84 & Y=300RH WAS REPAIRED PER EMB190 SRM 53-23-10/REPAIR 54P. NO SPECIFIC OR ADDITIONAL INSPECTIONS ARE NECESSARY. ALL WORK ACCOMPLISHED ON TECHOPSMX NR# 00199.END. (CONSIDERED AS A MAJOR REPAIR)
